# SDR EVAS092009

- Difficulty date: March 31, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N16405
- Make and model: Boeing 747-45E
- Aircraft serial: 27142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING D02 CHECK FOUND A DENT IN THE LOWER EXTERIOR SURFACE OF FUSELAGE SKIN OF STA 528 STRINGER S-45L.DENT DIMENSION  WAS 3"X1"X0.114".REFORM THE DENT IN SKIN WITH STANDARD PRACTICE.FABRICATE A REIN FORCED INNER DOUBLER FROM TI-6A1-4V 8.75"X5.25"X0.04".INSTALL REPAIR DOUBLER WITH BMS 5-95.
